Vol. 3, No. 3, 2010

Download this article
Download this article For screen
For printing
Recent Issues

Volume 15
Issue 2, 185–365
Issue 1, 1–184

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
 
Other MSP Journals
A note on nonresidually solvable hyperlinear one-relator groups

Jon P. Bannon and Nicholas Noblett

Vol. 3 (2010), No. 3, 345–347
Abstract

We prove that various nonresidually finite, nonresidually solvable groups of the form a,b|rrw = r2 are sofic.

Keywords
mathematics
Mathematical Subject Classification 2000
Primary: 46L10
Secondary: 20F65
Milestones
Received: 26 July 2010
Accepted: 26 July 2010
Published: 16 October 2010

Communicated by David R. Larson
Authors
Jon P. Bannon
Siena College
Department of Mathematics
Loudonville, NY 12211
United States
Nicholas Noblett
Siena College
Department of Mathematics
Loudonville, NY 12211
United States